# SDR GR4D201306250014

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 11,490 hours, 5,593 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1159WM20105
- Condition: Corroded
- Location: Zone 500
- Part time: 114,900 hours, 5,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK BORE ON UPPER SUPPORT FITTING CORRODED.   R & R FITTING WITH NEW.
